# SDR 97ZZZX2644

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2563 · Parachute
- Part: Parachute
- Part number: 400
- Condition: Malfunction
- Location: Steering Lines
- Component: Relative, 3253
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESERVE PARACHUTE ACTIVATED DUE TO MAIN CHUTE MALFUNCTION FOLLOWING DROGUE RELEASE.  THE SLIDE HUNG UP THREE-FOURTHS OF THE WAY BY TENSION KNOTS ON BOTH STEERING LINES.  RESERVE EMERGENCY PROCEDURES EXECUTED NORMALLY.
